# SDR SWAA002165

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 25,687 hours, 23,831 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND INBOARD T/E FOREFLAP DELAMINATED AT CENTER, 3 X 6.  REMOVED AND REPLACED FOREFLAP PER MM.
